2017
Том 69
№ 6

All Issues

Condition number of the matrix of transition to the normal Jordan form

Grabovskii O. I.

Full text (.pdf)


Abstract

We establish necessary and sufficient conditions for the well-conditioned reduction of a matrix to the Jordan normal form.

English version (Springer): Ukrainian Mathematical Journal 51 (1999), no. 1, pp 131-133.

Citation Example: Grabovskii O. I. Condition number of the matrix of transition to the normal Jordan form // Ukr. Mat. Zh. - 1999. - 51, № 1. - pp. 120–122.

Full text